Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
| english

2013 year

Asymptotic behaviour of random tridiagonal Markov chains in biological applications, Discrete and Continuous Dynamical Systems Series B, Vol. 18, no. 2, 453-466.

Go to publication Download (412.1 KB)

Authors: Kloeden P.E., Kozyakin V.


© Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2024
About  |  Contacts  |